# SDR DALA2024043004794

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 121TF, 121CF, AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00411: CORROSION LEVEL 2. CORROSION WAS FOUND ON FLOOR PANEL 121TF, 121CF, AT FWD CARGO COMPARTMENT. IN ACCORDANCE B717-200 SRM 51-10-04-0G PROCEDURE GENERAL FIG 2 THE PANELS WERE MANUFACTURED AND REPLACED PER ER/A 591778-14TR REV ORIGINAL SECTION L: PERMANENT REPAIR AND B717-200 AMM 25-58-01-350-801C2. ASSOCIATED ER/A 14-591778 ADDED FOR AC 9560. PLEASE SHOW SECTION L TO READ SECTION I. (LP #0315017)
